Does the Depo-Provera shot take away your sex drive drive?

Possibly. You did not mention what type of depo shot. There is a possibility of diminishing libido but there can be other factors too that would require further evaluation by your physician.

Related Questions

I'm supposed to get my 3rd Depo-Provera shot on aug 9th but my sex drive is really high. I can't look at my boyfriend without wanting sex. Is this normal?

Not likely related. Doubt if depo shot is causing increased sex drive, other than removing the fear of pregnancy. Females sex drive tends to peak later than in males (ie early 30's in women vs late teens in males). Read more...

I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?

Yes. Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy. There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control. Read more...

Can you tell me if Depo-Provera provera (medroxyprogesterone) is used as a libido suppressant for men how come it increased my sex drive?

Depa Provera (medroxyprogesterone) Though this is not a specific answer, remember that all chemicals have "average" effects and "exceptional" effects. If you are one of the exceptional individuals, you could have the opposite result that is typically seen. Read more...

Iv lost my sex drive could it be from being on the birth control Depo-Provera for a little over 3 years. I haven't had a period in 3 years?

See your doctor. These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. Read more...

Is there any vitamin I can take along side Depo provera (medroxyprogesterone) that will help with my moodiness and libido?

Possible. I'd talk to your doctor before trying anything - as there might be an adjunctive treatment they can provide to help. Or, perhaps evaluate if Depo injections are the best option for you. The only supplement that I've seen that has any actual data supporting it (for mood) is called SAMe (it's a very weak serotonin reuptake inhibitor). But def check with your doctor first. Good luck! Read more...